# SDR DALA2022080805415

- Difficulty date: August 3, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 124,521 hours, 17,815 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 183 AFT LH DOOR SLIDE LIGHT INTERMITTANT, CORRECTIVE ACTION: FWD TO MEL 52-73-01 & PLACARD INSTALLED. FOUND LIGHT ASSY LENS NOT FULLY SEATER SECURED SAME OPS CHK NML. REF B767-300. AMM 52-73. (9023146)
